# SDR UIEA2017060500931

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Hpt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HPT COOLING TUBE AT 3 O'CLOCK POSITION ATTACHING BRACKET IS CRACKED.  REPLACED THE BRACKET.
